# SDR CALA2016121201065

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 66,404 hours, 15,821 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4087T1003
- Part serial: 0270
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE DURING CONFIGURATION FOR LANDING, FLAPS 5. T/E ASSY DISAGREE CHECK LIST ACCOMPLISHED, NORMAL LANDING. FSEU BITE,FIM 27-51 FT 809 SHOWS NO EXISTING FAULTS, LAST FLT LEG SHOWS MAINT MESSAGE 27-51104.  TROUBLESHOT IAW FIM 27-51 FT 810.  FLAPS MOVED TO POS 30 POS WITHOUT FAULT.  INSPECTED THE TE FLAP ROTARY ACTUATORS , FOUND OVERLOAD TRIP INDICATOR ON ACTUATORS 2,3 AND 7 TRIPPED. IAW FIM, TRIP INDICATORS RESET, EXTENDED AND RETRACTED FLAPS WITH PRIMARY POWER IAW AMM 27-51-00-0201 TWO TIMES WITHOUT FAULTS. ALTERNATE FLAP POWER CIRCUIT BREAKER ON P6-4 GRID D24 TRIPPED.  REPLACED ALTERNATE TE MOTOR ASSY CIRCUIT BREAKER IAW AMM 27-51-34 PB 201. OPS CHECKED OK.
